# SDR REXA2016060700978

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 19,227 hours, 12,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS XFA JUMP SEAT FLASHLIGHT BATTERY INOPERATIVE.  R & R FLASHLIGHT & HOLDER IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
